# SDR AWXA200501543

- Difficulty date: November 14, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 61,105 hours, 42,713 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BN8
- Condition: Debonded
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED DISBOND AREA ON THE UPPER SURFACE OF THE RT INBOARD FORE FLAP 13 INCHES FROM THE INBOARD END FROM WBL 83.74R TO WBL 84.74R.  MAINTENANCE CUT OUT DISBOND AREA IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPAIR CORE, REPAIR SEPTUM AND REPAIR DOULBER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED REPAIR PARTS TO THE UPPER SURFACE OF THE RT INBOARD FORE FLAP IAW BOEING 737-300 SRM 51-70-10-2R4.
